MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.18189810 9/10 COCR HEAD 22.225MM -3; HIP FEMORAL HEAD

DEPUY ORTHOPAEDICS, INC.18189810 9/10 COCR HEAD 22.225MM -3; HIP FEMORAL HEAD
Catalog Number 152190051
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Joint Dislocation (2374)
Date of Event 08/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address dislocation possibly induced by armd.The surgeon commented that if the dislocation would happen again they would perform the 2nd revision to replace the stem with a new implant.
 
Additional Manufacturer Narrative
Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
The patient was revised to address dislocation possibly induced by armd.The surgeon commented that if the dislocation would happen again they would perform the 2nd revision to replace the stem with a new implant.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
9/10 COCR HEAD 22.225MM -3
Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.18189810
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6866410
Report Number1818910-2017-24678
Device Sequence Number656709
Product Code JDI
UDI-Device Identifier10603295276562
UDI-Public10603295276562
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number152190051
Device Lot NumberXHH-81
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/16/2017
Supplement Date Received by Manufacturer09/27/2017
12/14/2017
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date09/27/2017
12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;